JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Fixed Point Theorems on G-Expansive Mappings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 2,  2012, pp.155-165
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.2.155
 Title & Authors
Some Fixed Point Theorems on G-Expansive Mappings
Mohanta, Sushanta Kumar;
  PDF(new window)
 Abstract
In this paper, we have studied some fixed point theorems on complete G-metric spaces.
 Keywords
G-metric space;G-Cauchy sequence;G-expansive mapping;fixed point;
 Language
English
 Cited by
 References
1.
Renu Chugh, Tamanna Kadian, Anju Rani and B. E. Rhoades, Property P in G-metric spaces, Fixed Point Theory and Applications, 2010(2010), Article ID 401684, 12 pages.

2.
B. C. Dhage, Generalised metric spaces and mappings with fixed point, Bulletin of the Calcutta Mathematical Society, 84(1992), 329-336.

3.
Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and convex Analysis, 7(2006), 289-297.

4.
Z. Mustafa and B. Sims, Fixed point theorems for contractive mappings in complete G-metric spaces, Fixed Point Theory and Applications, 2009(2009), Article ID 917175, 10 pages.

5.
Z. Mustafa, H. Obiedat, and F. Awawdeh, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory and Applications, 2008(2008), Article ID 189870, 12 pages.

6.
Z. Mustafa, W. Shatanawi and M. Bataineh, Existence of fixed point results in G-metric spaces, International Journal of Mathematics and Mathematical Sciences, 2009(2009), Article ID 283028, 10 pages.

7.
Z. Mustafa, F. Awawdeh and W.Shatanawi, Fixed point theorems for expansive mappings in G-metric spaces, Int. J. Contemp. Math. Sciences, 5(2010), 2463-2472.

8.
Z. Mustafa and H. Obiedat, A fixed point theorem of Reich in G-metric spaces, CUBO A Mathematical Journal, 12 (2010), 83-93.

9.
Z. Mustafa and B. Sims, Some remarks concerning D-metric spaces, Proceedings of the International Conferences on Fixed Point Theory and Applications, Valencia (Spain), July(2003), 189-198.

10.
S. V. R. Naidu, K. P. R. Rao, and N. Srinivasa Rao, On the concepts of balls in a D-metric space, International Journal of Mathematics and Mathematical Sciences, 1(2005), 133-141.

11.
W. Shatanawi, Fixed point theory for contractive mappings satisfying ${\phi}$-maps in G-metric spaces, Fixed Point Theory and Applications, (2010), Article ID 181650, 9 pages.

12.
Shang ZhiWang, Bo Yu Li, Zhi Min Gao and Kiyoshi Iseki, Some fixed point theorems on expansion mappings, Math. Japonica, 29(1984), 631-636.